# SDR SWAA2025060276409

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 62,750 hours, 37,857 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR L1 UPPER ASSIST HANDLE IS LOOSE.<[01] RE SECURED FWD ENTRY DOOR UPPER ASSIST HANDLE REF AMM 20-50-11.
